Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Porous Media
Facteur d'impact: 1.061 Facteur d'impact sur 5 ans: 1.151 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Imprimer: 1091-028X
ISSN En ligne: 1934-0508

Volumes:
Volume 22, 2019 Volume 21, 2018 Volume 20, 2017 Volume 19, 2016 Volume 18, 2015 Volume 17, 2014 Volume 16, 2013 Volume 15, 2012 Volume 14, 2011 Volume 13, 2010 Volume 12, 2009 Volume 11, 2008 Volume 10, 2007 Volume 9, 2006 Volume 8, 2005 Volume 7, 2004 Volume 6, 2003 Volume 5, 2002 Volume 4, 2001 Volume 3, 2000 Volume 2, 1999 Volume 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v14.i9.10
pages 751-760

MACROSCOPIC ANALYSIS OF FLOW THROUGH A POROUS MEDIUM BETWEEN TWO CIRCULAR CYLINDERS

Abdul Majeed Siddiqui
Department of Mathematics, Pennsylvania State University, York Campus, 1031 Edgecomb Avenue, York, PA 17403, USA
S. Sadiq
Department of Mathematics, COMSATS Information Technology Center, University Road, Post code 22060, Abbottabad, NWFP Pakistan
A. R. Ansari
Department of Mathematics & Statistics, College of Informatics & Electronics, University of Limerick, Limerick, Ireland
Tahira Haroon
Department of Mathematics, COMSATS Institute of Information Technology, Islamabad, Pakistan

RÉSUMÉ

We consider the fully developed, incompressible, steady flow through a porous medium between two coaxial cylinders, where the inner cylinder is stationary and the outer cylinder travels parallel to itself. The flow entry profiles are Poiseuille-Couette combinations. In particular we use the Darcy-Forchheimer-Brinkman equation as the model governing flow through the porous medium. We present an analytical solution of the problem employing the optimal homotopy asymptotic method (OHAM), which has been proved to be successful in tackling nonlinear problems.


Articles with similar content:

A NOTE ON THE DARCY−FORCHHEIMER−BRINKMAN EQUATION FOR FULLY DEVELOPED FLOWTHROUGH A POROUS CHANNEL BOUNDED BY FLAT PLATES
Journal of Porous Media, Vol.13, 2010, issue 12
A. R. Ansari, Abdul Majeed Siddiqui
Simulation and Generalized Optimization in Pseudo-Hyperbolical Systems
Journal of Automation and Information Sciences, Vol.32, 2000, issue 5
Dmitriy A. Klyushin, Sergey I. Lyashko, Larisa I. Palienko
SOLVING THE NONLINEAR HEAT EQUATION WITH THE BOUNDARY INTEGRAL METHOD
International Heat Transfer Conference 11, Vol.10, 1998, issue
Okey Oseloka Onyejekwe
Calibration of a Nonlinear Elastic Composite With Goal-Oriented Error Control
International Journal for Multiscale Computational Engineering, Vol.3, 2005, issue 3
Hakan Johansson, Kenneth Runesson, Fredrik Larsson
COMPUTATIONAL HEAT TRANSFER WITH MATHEMATICA
ICHMT DIGITAL LIBRARY ONLINE, Vol.3, 1997, issue
Mikhail D. Mikhailov